Folgen
John W. Barrett
John W. Barrett
Department of Mathematics, Imperial College London
Bestätigte E-Mail-Adresse bei ic.ac.uk
Titel
Zitiert von
Zitiert von
Jahr
Finite element approximation of the Cahn--Hilliard equation with degenerate mobility
JW Barrett, JF Blowey, H Garcke
SIAM Journal on Numerical Analysis 37 (1), 286-318, 1999
3011999
Finite element approximation of the 𝑝-Laplacian
JW Barrett, WB Liu
Mathematics of computation 61 (204), 523-537, 1993
2601993
Fitted and unfitted finite-element methods for elliptic equations with smooth interfaces
JW Barrett, CM Elliott
IMA journal of numerical analysis 7 (3), 283-300, 1987
1981987
Approximate symmetrization and Petrov-Galerkin methods for diffusion-convection problems
JW Barrett, KW Morton
Computer Methods in Applied Mechanics and Engineering 45, 97-122, 1984
1901984
A parametric finite element method for fourth order geometric evolution equations
JW Barrett, H Garcke, R Nürnberg
Journal of Computational Physics 222 (1), 441-467, 2007
1792007
Finite element approximation of the Cahn-Hilliard equation with concentration dependent mobility
J Barrett, J Blowey
Mathematics of computation 68 (226), 487-517, 1999
1681999
Finite Element Approximation of the Parabolic p-Laplacian
JW Barrett, WB Liu
SIAM Journal on Numerical Analysis 31 (2), 413-428, 1994
1601994
On the parametric finite element approximation of evolving hypersurfaces in R3
JW Barrett, H Garcke, R Nürnberg
Journal of Computational Physics 227 (9), 4281-4307, 2008
1472008
Quasi-norm error bounds for the finite element approximation of a non-Newtonian flow
JW Barrett, WB Liu
Numerische Mathematik 68, 437-456, 1994
1421994
Parametric approximation of Willmore flow and related geometric evolution equations
JW Barrett, H Garcke, R Nürnberg
SIAM Journal on Scientific Computing 31 (1), 225-253, 2008
1392008
Finite element approximation of the Dirichlet problem using the boundary penalty method
JW Barrett, CM Elliott
Numerische Mathematik 49, 343-366, 1986
1371986
Existence of global weak solutions for some polymeric flow models
JW Barrett, C Schwab, E Süli
Mathematical models and methods in applied sciences 15 (06), 939-983, 2005
1202005
Finite element approximation of a phase field model for void electromigration
JW Barrett, R Nürnberg, V Styles
SIAM Journal on Numerical Analysis 42 (2), 738-772, 2004
1122004
Finite element approximation of a fourth order nonlinear degenerate parabolic equation
JW Barrett, JF Blowey, H Garcke
Numerische Mathematik 80 (4), 525-556, 1998
1081998
On fully practical finite element approximations of degenerate Cahn-Hilliard systems
JW Barrett, JF Blowey, H Garcke
ESAIM: Mathematical Modelling and Numerical Analysis 35 (4), 713-748, 2001
1072001
Existence of global weak solutions to some regularized kinetic models for dilute polymers
JW Barrett, E Süli
Multiscale Modeling & Simulation 6 (2), 506-546, 2007
1062007
On the variational approximation of combined second and fourth order geometric evolution equations
JW Barrett, H Garcke, R Nürnberg
SIAM Journal on Scientific Computing 29 (3), 1006-1041, 2007
992007
Existence and equilibration of global weak solutions to kinetic models for dilute polymers I: Finitely extensible nonlinear bead-spring chains
JW Barrett, E Süli
Mathematical Models and Methods in Applied Sciences 21 (06), 1211-1289, 2011
922011
Existence and approximation of a (regularized) Oldroyd-B model
JW Barrett, S Boyaval
Mathematical Models and Methods in Applied Sciences 21 (09), 1783-1837, 2011
892011
Finite element approximation of a nonlinear cross-diffusion population model
JW Barrett, JF Blowey
Numerische Mathematik 98, 195-221, 2004
862004
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20